# SDR C2XA98BT019

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - REPORTED LEFT FORWARD EMERGENCY LIGHT TO BE INOPERATIVE.  REMOVED AND REPLACD BATTERY PACK FOR FORWARD EMERGENCY LIGHTS.  OPS CHECKED SYSTEM GOOD.  (M)
